Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homological stability for automorphism groups of RAAGs

Giovanni Gandini and Nathalie Wahl

Algebraic & Geometric Topology 16 (2016) 2421–2441
Bibliography
1 R Charney, Homology stability for GLn of a Dedekind domain, Invent. Math. 56 (1980) 1 MR557579
2 R Charney, On the problem of homology stability for congruence subgroups, Comm. Algebra 12 (1984) 2081 MR747219
3 G Collinet, A Djament, J T Griffin, Stabilité homologique pour les groupes d’automorphismes des produits libres, Int. Math. Res. Not. 2013 (2013) 4451 MR3116169
4 C Droms, Isomorphisms of graph groups, Proc. Amer. Math. Soc. 100 (1987) 407 MR891135
5 N Fullarton, On the number of outer automorphisms of the automorphism group of a right-angled Artin group, Math. Res. Lett. 23 (2016) 145
6 D Grayson, Higher algebraic K–theory, II (after Daniel Quillen), from: "Algebraic K–theory" (editor M R Stein), Lecture Notes in Math. 551, Springer (1976) 217 MR0574096
7 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
8 A Hatcher, K Vogtmann, Cerf theory for graphs, J. London Math. Soc. 58 (1998) 633 MR1678155
9 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
10 R Hirshon, The cancellation of an infinite cyclic group in direct products, Arch. Math. (Basel) 26 (1975) 134 MR0376881
11 R Hirshon, Some cancellation theorems with applications to nilpotent groups, J. Austral. Math. Soc. Ser. A 23 (1977) 147 MR0447410
12 F E A Johnson, Automorphisms of direct products of groups and their geometric realisations, Math. Ann. 263 (1983) 343 MR704299
13 W van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980) 269 MR586429
14 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. 52 (1995) 318 MR1356145
15 H Maazen, Homology stability for the general linear group, PhD thesis, Utrecht University (1979)
16 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
17 N Wahl, O Randal-Williams, Homological stability for automorphism groups, preprint (2015) arXiv:1409.3541v2
18 R B Warfield Jr., Cancellation of modules and groups and stable range of endomorphism rings, Pacific J. Math. 91 (1980) 457 MR615693